# SDR SWAA2019021929743

- Difficulty date: February 1, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, FLOOR TO AFT BULKHEAD SUPPORT CORRODED AT BS 500D, BETWEEN RBL 25 TO LBL 25.  R&R SUPPORT IAW SRM AND DWG.
